MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS SHOE; SHOE FOR AMIS HIP SURGERY

MEDACTA INTERNATIONAL SA AMIS SHOE; SHOE FOR AMIS HIP SURGERY
Catalog Number 01.15.10.0315
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Fibula fracture detected 5 days after amis surgery.No additional surgery planned.The surgeon reports that the fracture happened while the patient's foot was in the amis shoe.
 
Additional Manufacturer Narrative
Batch review performed on 17 september 2024.Lot 2352015: (b)(4) items manufactured and released on 27-june-2024.No anomalies found related to the problem.To date, no other similar events have been reported on the same lot during the period of review.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager.The amis shoe is complaint and works properly; it is not possible to find the cause of the event, but it is unlikely that the event was due to the device.

Brand Name
AMIS SHOE
Common Device Name
SHOE FOR AMIS HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20244206
Report Number3005180920-2024-00745
Device Sequence Number20684504
Product Code FWX
UDI-Device Identifier07630040736206
UDI-Public07630040736206
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.15.10.0315
Device Lot Number2352015
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian